# SDR 08FDEA00442

- Difficulty date: February 14, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1590100146
- Condition: Corroded
- Location: Bs 1164-1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO BAY BS 1164 - 1166 FLOOR SUPPORT ANGLE AT LBL 16 HAS CORROSION ON UNDERSIDE REPLACED FLOOR SUPPORT ANGLE AT BS 1164 - 1166 LBL 16, SRM 53-10-5 FIG 4 AND SRM 51-30-2.
